Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

09:15 09:45 (30 mins)

Main agenda

Disruptive Opportunities - 360 Commissioning - The financial and IP programming shift across the “new” television ecosystem

With a growing recognition from broadcasters & MVPD’s that new programming, personalized media delivery and monetization models all must be ‘multi-platform’ as well as begin to drive and integrate a new way of thinking on content creation/production, analytic/advertising, search processes across a growing variety of distribution outlets and formats new directions and steps must now and immediately be taken into consideration. It’s truly a brave “new TV“ world! A select group of industry executives will discuss specifically where their current offerings, insights and global direction is focused.

Topics for discussion:

  • Leveraging multiple channel libraries through new licensing and revenue models

  • Digital lifts from linear to OTT

  • How does theatrical, episodic and sports programing interrelate with new audiences

  • Viewer engagement through active/exact IP delivered programming

  • Operational & Production Shifts to capitalize on 360 Franchise evolution

  • How content & meta data drives production/promotion/PR

  • Moderator Allan McLennan - President/Founder/Chief Analyst, PADEM Group
  • Jamie Friend - CFO, Turner Europe EMEA
  • John Paul - Managing Director, Advanced Advertising / Data, Liberty Global
  • Steve Reynolds - Chief Technology Officer, Imagine Communications

10:05 10:25 (20 mins)

Main agenda

Transformation in the Disruptive Convergence Video Era

  • Lee Chow - Chief Marketing Officer, Huawei Video Product Line, Huawei

10:25 11:15 (50 mins)

Morning Plenary

Creating Disruptive Pioneers - Leading the Charge for Change!

The digital revolution will be led by people who can see beyond traditional models, who question the status quo and put the customer experience at their heart of their operation."During this industry panel, attendees will learn what our industry leaders need to do be doing, including: 

• Redefining the approach to the audience

• Championing new forms of media production

• Disrupting existing business models

• Forging strong new partnerships across a broadened supply chain

• Fostering the next generation of disruptive leaders

  • Moderator William Cooper - Founder and Chief Executive, Informitv
  • Mark Wilson-Dunn - Vice President, BT Media & Broadcast Enterprises
  • Felix Tang - Vice President of Huawei Hybrid Video Product Line, Huawei
  • Faz Aftab - Online Commercial Director, ITV
  • Tim Mulligan - Senior Analyst, MIDiA Research

10:30 11:00 (30 mins)

Ovum Roundtables

The Future of OTT Video

The Future of OTT Video: Examining Global Market Evolution to 2020 led by Tony Gunnarsson, Analyst, Ovum. 

Taking place at Stand D10.

12:30 13:00 (30 mins)

Ovum Roundtables

Broadening the Entertainment Proposition

Broadening the Entertainment Proposition: TV Service Provider Partnerships with OTT Video , led by Jonathan Doran, Analyst, Ovum.

Taking place at Stand D10.

15:00 16:00 (60 mins)

Ovum Roundtables

Evolving Global TV Markets

Evolving Global TV Markets, focusing on the Middle East, Africa and Asia , led by Ismail Patel, Analyst Ovum.

Taking place at Stand D10.

10:30 10:45 (15 mins)

Connected Entertainment Hub

Adopting the right content discovery business model – Guarantee viewers stay longer, purchase more and consume more content

  • How to efficiently sort through the endless amount of content available
  • How to make choices more personalised across multiple platforms?
  • Consolidating viewer content choice information across multiple viewing platforms and maintaining improved subscriber experience
  • How to personalise content for a house hold with multiple preferences/users
  • Speaker Michael Underhill - Strategic Media Consultant, Ooyala

10:45 11:00 (15 mins)

Connected Entertainment Hub

Data Driven TV: How to drive greater engagement and monetization by capturing and using consumer insights

  • Speaker Steve Farmer - Head of Primetime Sales EMEA, Adobe

11:00 11:15 (15 mins)

Connected Entertainment Hub

How to monetize your competitor’s TV subscribers

  • Business challenges
  • Examples of service offers (Live pay-per-view; seasons pass)
  • Tactics for easy offer discovery & billing
  • Speaker Ludo Rubin - Director of Product Marketing, Viaccess-Orca

11:15 11:35 (20 mins)

Connected Entertainment Hub

How to offer deeper-search capabilities with augmented metadata - ‘Video-DNA’ and ‘Plot-DNA’ your Metadata

  • How to use augmented metadata to identify content themes through deeper scene analysis
  • Providing viewers with more descriptive genre searches based on scene analysis – ‘Video-DNA’
  • Identifying advertising opportunities through ‘Plot-DNA’ - character and feelings analysis
  • Is this deeper analysis the future for content discovery? Do we need to go this deep into the analysis?
  • Speaker Clive Malcher - VP Market Development, Piksel Inc

11:35 11:50 (15 mins)

Connected Entertainment Hub

How Video metadata could enrich the QoE

  • Video Metadata and the Recommendation
  • Video Metadata for improve the Video interaction
  • Video Metadata to improve the video quality
  • Speaker Massimo Bertolotti - Head of Engineering and Innovation, SKY Italia

12:05 12:25 (20 mins)

Connected Entertainment Hub

Multi-CDN strategy in practice: EBU Flow pilot to prove advantages

  • Online distribution trends within European public service media
  • How a Multi-CDN setup can improve quality of experience in OTT services
  • Improving capacity and redundancy by stacking CDNs
  • Pilot details: EBU Flow Multi-CDN pilot
  • Speaker Bram Tullemans - Senior Project Manager, Broadband Networks & Software Platforms, European Broadcasting Union

12:25 12:40 (15 mins)

Connected Entertainment Hub

Kill the buffer by making big data actionable in real time

  • Cedexis helps companies like PBS, Viaplay, Mubi, Starzplay, France Televisions and Bonnier Broadcasting to improve video start success and reduce re-buffering by using end-user-experience monitoring and intelligent real-time traffic routing across multiple clouds and CDNs. Presenting the Cedexis Buffer Killer solution, our speaker will explain:

    • How Cedexis crowdsources billions of real user measurements a day from thousands of popular websites and mobile apps
    • How we use this data to drive real time traffic routing to ensure the best performance, availability, and cost
    • How to control CDN vendor diversity, maintain 100% video origin availability, deploy an hybrid CDN
  • Speaker Cyril Duprat - Major Account Executive, Cedexis, France

12:40 13:00 (20 mins)

Connected Entertainment Hub

How operations analytics has benefited major live stream events

  • Continuously monitoring and testing live streams to guarantee quality of experience
  • How operational analytics has provided greater and more accurate information and dramatically reduced mean time to diagnose issues
  • Discussing the opportunities and differentiating factors from recent major events such as Euro 2016, Olympics, Australian Tennis Open
  • Speaker Brenton Ough - CEO & Co-Founder, Touchstream, Spain

12:55 13:10 (15 mins)

Connected Entertainment Hub

Delivering Consistent High-Quality Video on the Inconsistent Low-Quality Internet

Conviva and Sky partnered to develop an innovative way of delivering the highest OTT video quality possible for their viewers while minimizing CDN costs. Conviva’s Quality of Experience (QoE) analytics for OTT video helped Sky discover a direct correlation between viewer engagement and buffering. Sky rapidly assessed specific buffering thresholds leading to viewer abandonment. They then integrated Conviva’s “Precision” — a resource optimization intelligence feed — to inform their proprietary technology stack to make real-time CDN switching decisions based on thresholds and costs. With Precision, Sky now delivers industry-leading viewer experiences while minimizing costs across their CDN partners.

  • Ed Haslam - Chief Marketing Officer, Conviva

13:10 13:20 (10 mins)

Connected Entertainment Hub

OTT PECHA KUCHA: How Mubi looks to differentiate itself from bigger SVOD services

  • MUBI is a curated movie streaming service.
  • Every single film is chosen by a human, not an algorithm.
  • We control the entire streaming process from end to end with our own, built from scratch, in house technology.
  • Speaker Bobby Allen - VP of Content, Mubi

11:15 11:45 (30 mins)

Main agenda

Morning Break and Opportunity to Visit the Exhibition

11:45 12:15 (30 mins)

Stream B: Strategies in Practice

Media Piracy in 2017: Taking the Fight to the Pirates

 Over the past few years, we have seen a drastic increase in the consumption of pirated content. This includes traditional means like card sharing and control word sharing and through the rapid explosion of online piracy. Contrary to popular belief, pirates are no longer shadowy individuals locked away and working in isolation; piracy is a complex network of people functioning in roles similar to a legal business. They consider their ROI, they compete for consumers and they invest in product research and development. Pirates are also exploiting legal streaming devices to develop their own apps for delivering illegal content. While these apps provide a veneer of respectability for pirates, they cripple the pay TV business model. This panel session will cover the ongoing fight against media piracy with thought leaders who are on the forefront of the battle. Speakers will address:

  • The need-to-know trends in piracy for 2017 and how piracy is evolving• Why the MovieLabs new ECP rules for 4K and UHD content matter
  • The role of watermarking in fighting piracy• How to take a holistic approach to piracy: including a 360-degree view of managing piracy
  • Working with law enforcement and local/regional authorities
  • Piracy as a source of business intelligence media space?
  • Looking at the evolution of the creative process from conception to current demands
  • Rob Pinniger - Associate Director of Content Security, Virgin Media
  • Mark Mulready - Senior Director of Cyber Services and Investigations, Irdeto
  • Sarah Van Reempts - Legal Counsel, Motion Picture Association of America - Europe, Middle East and Africa

12:15 13:10 (55 mins)

Stream B: Strategies in Practice

How is Multiplatform Driving the Industry Towards Convergence?

In this debate we will look at the current success of multiplatform services uptake and assess how this tendency is driving the appearance of new TV services. It will also be discussed how some service providers have used the converged space to their best advantage and give you ideas about your own business. Themes on the agenda will cover:

• What is the impact of multiplatform service penetration on traditional pay TV business models?

• How to see convergence as an advantage and spot the right partnership opportunities?

• How can the success of multiplatform services uptake drive the appearance of new TV services?

• How can we exceed consumer demand with a content distribution network built specifically to transport large media objects?

  • John Maguire - Managing Director, Accenture
  • Massimo Bertolotti - Head of Engineering and Innovation, SKY Italia
  • Henrik Schneider - Director of Broadcast and Media Services Division, Antenna Hungária
  • Michael Rizzo - Head of IPTV Solutions, BT TV & BT Sport, BT
  • Felix Tang - Vice President of Huawei Hybrid Video Product Line, Huawei
  • Paul Mardling - VP Strategy, Piksel

13:10 13:30 (20 mins)

Stream B: Strategies in Practice

Cleaning Up the Digital Clutter

The Digital Revolution has transformed the entertainment industries as well as modes of consumption. It has also resulted in a “cluttering” of people's digital lives - more services, more apps, more hardware, more remotes, more stuff….the smart home really looks like a mess.

How much value is created for consumers by cleaning up the digital and physical clutter, let alone creating a unified entertainment experience?

  • Sylvain Thevenot - Managing Director - Europe, Netgem

11:45 12:30 (45 mins)

Stream A: Finding Clarity Around the Disruptive Future

Panel Discussion: Market Growth Opportunities - Aligning Premium & Low-Cost Services

Drawing mass engagement and subscriber numbers is central to all of our business plans and future success. However, finding new consumers requires in-depth consideration of both premium and low-cost services in order to reach audiences that you wouldn’t normally reach. Key audience take-aways from this discussion will include: 

  • Drawing mass engagement - Beyond your premium• How do you prioritise increased reach over ARPU?
  • Building low cost & premium into your business model
  • How low can you go – Taking care of the bottom line
  • Choosing the right entertainment products – how do you decide between OTT, apps or linear delivery
  • Which content is suitable for multiple platform delivery across smaller/different size screens?
  • The challenges of one product roadmap across different markets
  • Moderator Stuart Thomson - Editor, Digital TV News
  • Mark Giesbers - VP Entertainment Products, Liberty Global
  • Medea Nocentini - Senior Vice President - Strategy, OSN
  • Robert Dube - Vice President Video on Demand & Video Production, RTL interactive
  • Will Ennett - Head of TV Content, TalkTalk

12:30 13:00 (30 mins)

Stream A: Finding Clarity Around the Disruptive Future

Innovation: Where is the Pay-TV industry headed?

Watching TV – and delivering it to consumers – has changed forever over the past few years.  What does that mean for Pay-TV service providers worldwide?  How do they innovate to stay relevant in a rapidly evolving market?  What are the next investment priorities in major regions the World?  

Developed by NAGRA, the Pay-TV Innovation Forum is a global research program for senior pay-TV executives that sets out to answer these questions and more.   During this session, NAGRA will present the preliminary findings of the 2017 second edition, highlighting specific and unique insights on pay-TV operators innovation opportunities in each region.

  • Simon Trudelle - Senior Director, Product Marketing, Nagra
  • Jon Watts - Director and Co-Founder, MTM

13:00 13:30 (30 mins)

Stream A: Finding Clarity Around the Disruptive Future

Why Every Viewing Session Counts

Today, consumers expect a very personalized experience from their video provider. From the networks and devices they watch on to the shows and ads they see, everything must be a perfect fit for the viewer. But how do you deliver such a customized, 1 to 1 experience at scale? In this discussion, industry experts who are on the forefront of delivering personalized video services will explain how it's done, utilizing the latest OTT technologies.

  • Darren Lepke - Marketing Director, Verizon Digital Media Services
  • Moderator Colin Dixon - Founder and Chief Analyst, nScreenMedia
  • Bjarne Andre Myklebust - Head of Distribution, NRK

13:30 14:30 (60 mins)

Main agenda

Networking Lunch and opportunity to visit the exhibition

14:00 14:15 (15 mins)

Connected Entertainment Hub

Understanding the future of user and network Big Data

  • How big data analysis has influenced and helped product decisions
  • Identifying the latest and most innovative content strategies at present
  • What is the next step for big data – How can the information gathered be used further?
  • Speaker Simon Trudelle - Senior Director, Product Marketing, Nagra

14:15 14:30 (15 mins)

Connected Entertainment Hub

What’s In Store For Online Video This Year?

Consumers are watching hours of video across a variety of devices every day. It’s no surprise that video represents the largest revenue opportunity for many companies. But video still has its challenges, and as companies strive to move their businesses forward, they are faced with new technologies, evolving formats and emerging trends.

  • Reviewing the findings from a multi-market research study on the state of online video today, where the industry is going and how can brands drive successful video campaigns
  • Speaker Anita Caras - Head of International Research & Consumer Insights, AOL, UK

14:30 15:00 (30 mins)

Connected Entertainment Hub

Why do linear TV broadcasters need more than just on-demand data to understand their viewers?

  • Understanding the differences and usability of the viewer data gathered
  • As linear broadcasters do not have a commercial relationship with viewers, why would they need greater viewer information?
  • How can broadcaster and service providers work together and use the insight collected appropriately to benefit them both?

Representative from Amdocs

  • Moderator Colin Dixon - Founder and Chief Analyst, nScreenMedia
  • Speaker Andrew Webb - Head of Commercial Products, BBC, UK
  • Speaker James Tatam - VP – Commercial, Operations & Strategic Services, Channel 5
  • Speaker Steve Forde - Director of Online Product & Marketing, ITV

15:00 15:15 (15 mins)

Connected Entertainment Hub

Video quality assurance isn’t just about analytics and advertising

  • What do we mean by video service quality?
  • How do services provides analyse how viewers engage with the features available on their platform?
  • What analytics is required to monitor whether or not a video advert was watched until the end?
  • Identifying opportunities to further enhance user engagement through video service quality
  • Speaker Steven Hawley - Principal Analyst & Consultant, tvstrategies™ (Advanced Media Strategies LLC)

15:15 15:30 (15 mins)

Connected Entertainment Hub

How to really connect with your audience in the age of Peak TV

  • How social TV is different than social media
  • Identifying your audience
  • Always start with the fandom
  • Different content for different platforms
  • Community management is key!
  • Speaker Kim Townend - Digital strategist/Social TV Specialist, Work with Great Ltd/Kim Townend

15:30 15:45 (15 mins)

Connected Entertainment Hub

Social Meets Broadcast

  • How do you integrate digital engagement through investment in premium content?
  • How to maximise premium content alongside fan-created content?
  • Creating online interactive conversations to increase time spent on dedicated social networks
  • Extending social user-time to maximize brand awareness
  • What does the future of content look like for the digital audience?
  • Speaker Natalie Boot - Director Digital, Insight

15:45 15:55 (10 mins)

Connected Entertainment Hub

OTT PECHA KUCHA: Lessons in launching an app as part of a premium sports offering

  • VOYO overview - subscription VOD service
  • Premium sport channels NOVA Sport 1,2 in VOYO app. and OTT
  • Lessons learned
  • Speaker Petr Horak - Head of Diversification, CET 21

16:00 16:20 (20 mins)

Connected Entertainment Hub

End-to-end test automation for Smart TV apps

Ensuring your app works on the target devices is usually not an easy task. More so, when it comes to Smart TV apps. The overall perceived slowness of an average Smart TV device makes the classical manual QA process more laborious and error-prone than ever. To achieve high quality and remain 100% compatible with all target devices without sacrificing time-to-market, the QA team must have automation tools in place.

  • End-To-End test automation - one of the key principles for successful and on-time product delivery
  • Examining the classic automation tools available - no straightforward way for efficient test automation
  • Understanding how Suitest helps to overcome these challenges and practical advice about efficient and innovative test automation techniques for Smart TV apps
  • Speaker Mirko Nedeljkovic - CSO, Suitest Inc.
  • Speaker Alex Russell - Head of Conformance, Digital UK

16:20 16:35 (15 mins)

Connected Entertainment Hub

What happens when you run TV and Mobile ads at the same time?

  • Case study: How TUI and others used mobile adverts to amplify their TV campaign
  • Stats: What really happens to viewers during ad breaks
  • Now: How to recapture the viewer attention during ad breaks
  • Future: What is the future of TV ads
  • Speaker Chetan Damani - CEO, TVGuide.co.uk

16:35 16:50 (15 mins)

Connected Entertainment Hub

Transforming simple feature UI to feature rich complex UI

  • How to best introduce and educate customers to interact and navigate on their UI
  • Achieving visual aesthetics without compromising customer experience with icon features recognition
  • Designing new EPG that meets customer viewing habits and how to advertise VOD libraries
  • Identify the right demographics of your target market and developing a feedback channel in EPG
  • Addressing pain points of certain users as well as backing up business goals
  • Speaker Yasir Manzoor - General Manager (Products & Content), PTCL

16:50 17:05 (15 mins)

Connected Entertainment Hub

BT leaps to the forefront of the market with a refreshed User interface

  • Understanding the how and why behind this refreshed look
  • What processes were undergone to facilitate implementations and to enable the new UI features?
  • Examining the key features that make this UI unique.
  • Speaker Brendan Hole - BT TV & Content Architect, BT

17:05 17:35 (30 mins)

Connected Entertainment Hub

Does the future of UI user experience include a ‘TV Siri’?

  • Understanding the concept of voice control and examples of its use within other technologies
  • Questioning this technology from a social perspective – Do people feel comfortable using it?
  • Discussing the advantages and challenges of voice control - Is this a sustainable concept for TV?
  • Analysing the user experience and practicalities of ‘TV Siri’
  • Moderator Colin Dixon - Founder and Chief Analyst, nScreenMedia
  • Speaker Brendan Hole - BT TV & Content Architect, BT
  • Speaker Massimo Bertolotti - Head of Engineering and Innovation, SKY Italia
  • Speaker Dimitar Radev - Head of Content Distribution & New Platforms, Nova Broadcasting Group

14:30 14:50 (20 mins)

Stream B: Strategies in Practice

Launching Premium Satellite Services in Africa

  • Adopting innovative platforms and infrastructure geared to responding to an increasingly demanding audience

  • Shaping content, experiences and choices that create value and engage a diverse diaspora

  • Leveraging strategic partnerships, overcoming entry barriers and building capabilities to serve across stratified markets

  • Joseph Hundah - CEO, Econet Media

14:50 15:50 (60 mins)

Stream B: Strategies in Practice

Case Study: Building and Developing New TV Platforms Borne out of Disruption

Altibox Convergence 4K TV Showcase

Øyvind Strømme, Project Director of Altibox New Horizon Project, Altibox

Svein Aronsen, Head of Content and TV Services, Altibox

Building Disruptive TV Platforms to Open Up a New Video Era

Hunter Hu, Vice President of Video Product Line

Huawei Cloud High-performance Convergent CDN

Hunter Hu, Vice President of Video Product Line

  • Hunter Hu - General Manager, Hybrid Video Domain, Huawei Software Product Line, Huawei
  • Øyvind Strømme - Project Director of Altibox New Horizon Project, Altibox

15:50 16:15 (25 mins)

Main agenda

Afternoon Break

16:15 17:00 (45 mins)

Stream B: Strategies in Practice

The Impact of Evolving TV Distribution Models on Monetisation Opportunities

  • What are the new distribution channels and licensing agreements we should be looking at?
  • How should we be packaging content for mobile and OTT?
  • Which type of services should we be championing for OTT models?
  • How can we monetise short form content across multiple platforms?
  • Moderator Nathalie Lethbridge - Founder - Principal, Atonik Digital
  • Karina Rompa - Content Manager, PLAY
  • Mila Milenkovic - Head of Autonomous Dept for Business Development, Telekom Srbija
  • Bill Wijdeveld - VP, Business Development, M7 Group
  • Jean Coffey - Senior Director of Business Development, Jukin Media
  • Jim Benz - Vice President of Business Development, Ascendon, CSG International
  • Ofir Daniel - Business Development, Entertainment, Amdocs

14:30 15:10 (40 mins)

Stream A: Finding Clarity Around the Disruptive Future

Panel Discussion: Broadcast innovation in sport

  • Creating an immersive viewing experience across linear and non-linear channels
  • Exploring the impact of 4K, HDR, and VR
  • Tackling live sports piracy head on in real-time
  • Cost-effective live sports production workflow
  • Is technology lining sports media up as the next industry set for disruption?
  • Jamie Hindhaugh - COO, BT Sport & BT TV
  • Christopher Schouten - Senior Director, Product Marketing, Nagra
  • Simon Farnsworth - EVP European & Sports Technology, Discovery Communications
  • Moderator Richard Swinford - Partner, Arthur D. Little

15:10 15:40 (30 mins)

Stream A: Finding Clarity Around the Disruptive Future

Fireside Chat: The new OTT Social-TV has arrived

The meaning of Premium Content seems to have evolved. With all new media platforms targeting wider digital engagement, the idea of active interaction has been taken to a new level. Today’s audience-focused TV raises the questions: ‘How long before new media companies also start investing in original content?’    

The bigger question then becomes, "Who are the new producers of content tomorrow and is there a new role for production houses due to the evolution of OTT into the Social media which is becoming user-generated content creation hubs? This presentation will provide those attending with the following key take-aways:

• What are the top digital stars or creators? And why are they and their content doing so well?

• How to maximise   interactions with fans and new creator content?

• How do you integrate digital engagement through premium social media content?

• Extending social user-time to maximise ad-revenues 

• What does the future of content look like on social networks?

  • Ajey Anand - CEO, Norigin Media
  • Bjarne Andre Myklebust - Head of Distribution, NRK

15:40 16:10 (30 mins)

Main agenda

Afternoon Break

16:15 16:40 (25 mins)

Stream A: Finding Clarity Around the Disruptive Future

Effective Revenue Models in a Multiplatform World

The TV industry is in a state of transition, as the growth and development of digital video services creates new challenges and opportunities for industry participants. The twin revenue pillars of the industry, advertising and affiliate fees, have remained resilient, but under more pressure than ever before. Across Europe, business model innovation is now widely believed to be a priority, as broadcasters look to integrate OTT offerings and broadcast services more closely, to maximise overall reach and revenues. European broadcasters are pursuing a range of business initiatives to strengthen and improve their multi-platform offerings and to remain competitive in a multiplatform TV market – developing new approaches to packaging and pricing, new video products, innovative windowing strategies, and advanced ad offerings.

How will the market develop during the next 3-5 years? What are the winning strategies for European broadcasters – in free-to-air and pay-TV, OTT and multi-platform? How will industry revenues develop – and what capabilities and operating models will be required?

  • Neil Berry - VP & Managing Director, EMEA, Comcast Technology Solutions
  • Múirne Laffan - Chief Digital Officer, RTE
  • Jon Watts - Director and Co-Founder, MTM
  • Francesco Moretti - Deputy CEO, Fincons Group
  • Martijn van Horssen - CEO, 24i

16:40 17:30 (50 mins)

Stream A: Finding Clarity Around the Disruptive Future

Putting the 'Personal' into Personalisation

Machine-learning can provide your organisation with amazing insights, but there is still an important question around whether the removal of the ‘human-element’ can ever truly provide a 100% curated personal experience. This closing panel discussion will consider:

• Providing themed viewing with the effective use of recommendation engines

• Establishing effective parameters for complimentary content

• Best practices for navigation optimisation 

• Maximising upselling opportunities through effective personalisation

  • Moderator Nicolai Schättgen - Chief Executive Officer, Match-Maker Ventures
  • Jerome Tassel - Director of TV Architecture and Security, BT
  • Matthew Huntington - CTO, Freesat
  • Lucy Campbell - Marketing Director, RTE Digital
  • Tom Dvorak - CCO & Co-Founder, XroadMedia
  • Ludo Rubin - Director of Product Marketing, Viaccess-Orca